| Model Number |
ZCB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: male section d-6a date implanted: not applicable as the iol was not implanted.Section d-6b date explanted: not applicable as the iol was not implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
During application into the patient's eye, a defect on the zcb00 model intraocular lens (iol) was noted.The iol which was partially inserted was removed and the same procedure was completed using a back-up zcb00 19.5 iol, which was implanted in the patient¿s ocular sinister (left eye).An unplanned vitrectomy was performed however, no incision enlargement or sutures were needed.Patient prognosis post procedure was reported as good.The suspect iol is not available for investigation as it was discarded.No further information is available.